MathSciNet Relay Station
MathSciNet bibliographic data
MR1125672 57R15 (58F05)
Iglésias, Patrick Les ${\rm SO}(3)$-variétés symplectiques et leur classification en dimension $4$. (French) [Symplectic ${\rm SO}(3)$-manifolds and their classification in dimension $4$] Bull. Soc. Math. France 119 (1991), no. 3, 371–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement